# SDR C77A20130322002

- Difficulty date: July 4, 2012
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 12,808 hours, 7,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006411
- Condition: Faulted
- Location: Aft Lt
- Part time: 12,911 hours, 7,447 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT ELPU FAULTED WHEN IT WAS TESTED.  R & R ELPU IAW AMM 33-50-01.  OPS CHECKED GOOD.
